Hydroquinone Allergy

Patient

Q: Dear Doctor ,
I was having ace problems #pimples etc , some one advised me to use Hydroquinone cream for it , But when i used it resulted into an allergic reaction , redness all around my face , i am so much worried about it please reply me ,,

Symptoms:  Redness on cheeks on both sides , from 3 days even after quiting the usage of that cream
Images: 
Hydroquinone Allergy -1
Doctor

A:   Thank you for your question. The area of your face seems quite inflamed in response to using Hydroquinone. You will likely need to have this area examined by your doctor to determine if you require any medication to reduce this inflammation. We do not want to risk advising you that it will resolve on its own, because the face is a very sensitive are and can be very prone to scarring. For this reason, we recommend that you report to your doctor and have it examined. We hope this resolves with out complication.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews